Ask Emma

Anxiety and PMS

Feelings of anxiety can be part of the premenstrual syndrome

53 Comments

Add your comments

Your email address will not be published. All fields are required.


Check input OK
Check input OK

             

  • Lorraine's photo avatar
    Lorraine — 16.07.2018 10:37
    My period is all over the place comes more often and so heavy day 6 I'm so tired with them being so heavy anxiety up to the max

    Reply

  • Lorraine's photo avatar
    Lorraine — 16.07.2018 09:16
    Why are my periods so heavy and my anxiety panic so high I'm 47 and so need help

    Reply

    • Emma's photo avatar
      Emma — 16.07.2018 06:00
      Hi Lorraine, thank you for your questions. This could be a sign that you are approaching menopause, we know that fluctuating hormones during this time can give rise to a number of different symptoms. Can I ask if your periods are still regular at this stage or if they have recently started to change?

      Reply

    • Lorraine's photo avatar
      Lorraine — 16.07.2018 06:00
      My period is all over the place comes more often and so heavy day 6 I'm so tired with them being so heavy anxiety up to the max

      Reply

    • Emma's photo avatar
      Emma — 16.07.2018 06:00
      Hi Lorraine, thank you for the information. I think it would be worth trying our Menopause Support product to help support your during this time. You can request a free sample at the following link: www.avogel.co.uk/join A good quality iron tonic such as Floradix would also be helpful. If the heavy periods continue and don’t start to ease up we’d also recommend you go to your doctor as you might need some medication to help stem the bleeding.

      Reply

  • Georgina's photo avatar
    Georgina — 05.06.2018 20:45
    Hello I take Lucette the contraceptive pill and have no pill free days. However after say 2 months my body tries to have a period thus resulting in me feeling very anxious and worried. I then have a pill free week and resume again. Feeling alot better. Why is this?

    Reply

    • Emma's photo avatar
      Emma — 06.06.2018 08:36
      Hi Georgina, as far as I can see the Lucette is a combined pill which means you should have a pill-free week every month, although it is an option to run packs together which you may have been doing. If you aren’t sure how to take the pill or aren’t happy with any of the side effects you are experiencing, I’d recommend you discuss this with your doctor. They can change the dose or type of pill as necessary to better suit your needs.

      Reply

Agnus castus

50ml

£ 10.50

find your local stockist

Helps maintain normal healthy balance of female hormones in younger women.
More info

What's being asked

What is PMS?

PMS is a combination of any of around 150 recognised symptoms experienced in the run up to a ...
Read more >

What can I do to minimise PMS?

The good news is that almost anything you do to improve your diet, lifestyle or general health will ...
Read more >

I am experiencing period pains but nothing else. Could I be pregnant?

If your period is late then the best thing to do would be to take a pregnancy test. However, stress ...
Read more >

Here's what I recommend

As the A.Vogel Women's Health advisor, I recommend Agnus castus to help relieve symptoms such as menstrual cramps, breast tenderness and irritability.

Learn more

Healthy & nutritious dinner ideas

Get new recipes in your inbox every week. Sign up now

Bloated? Constipated? Join our 5 Steps to a Better Digestion plan now